I have had a similar pain. I'm on triple Tx with Victrelis and I am in the 8th week fo treatment. I was curious about the pain as well and haven't heard of anyone else mentioning it as a side effect and just thought maybe it was me.
I know the liver does not feel pain. I know I have seen a number of posts on this site from people saying they felt pain in that area. Definitely not the expert. Gallbladder could be it, always a good idea to talk to the doc. But I thought I would mention that I did have pain in my side where the liver is for a number of days on tx, off and on, think it was about 8 weeks into tx. On the last day, I realized it felt like compression. It went away after a while and has not been back. I had a lung collapse when I was young, it did not hurt when it collapsed but it did when it came back, doctor basically said internal things shifted after the collapse and were shifting back. Kind of wondered if maybe it was similar. Anyway, know this isn't that helpful but you are not alone.
Also, here is one of the prior posts on this. Uncledudeness had some interesting info. http://www.medhelp.org/posts/Hepatitis-C/Liver-pain-during-tx/show/1621323
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.